Drug Causes of Hypothermia
Medication causes list:
The list of possible medications or substances
mentioned in sources as possibe causes of Hypothermia includes:
Drug interactions causing Hypothermia:
When combined, certain drugs, medications, substances or toxins may react
The list below is incomplete and various other drugs or substances may cause your symptoms.
Always advise your doctor of any medications or treatments you are using,
including prescription, over-the-counter, supplements, herbal or alternative treatments.
- Amitriptyline and Fluconazole interaction
- Carbolith and Diazepam interaction
- Carbolith and Valium interaction
- Cibalith-S and Diazepam interaction
- Cibalith-S and Valium interaction
- Duralith and Diazepam interaction
- Duralith and Valium interaction
- Eskalith and Diazepam interaction
- Eskalith and Valium interaction
- Eskalith CR and Diazepam interaction
- Eskalith CR and Valium interaction
- Ibuprofen and Baclofen interaction
- Liskomium and Diazepam interaction
- Liskomium and Valium interaction
- Lithane and Diazepam interaction
- Lithane and Valium interaction
- Lithium and Diazepam interaction
- Lithium and Valium interaction
- Lithium Carbonate and Diazepam interaction
- Lithizine and Diazepam interaction
- Lithizine and Valium interaction
- Lithobid and Diazepam interaction
- Lithobid and Valium interaction
- Lithonate and Diazepam interaction
- Lithonate and Valium interaction
- Lithotabs and Diazepam interaction
- Lithotabs and Valium interaction
Certain medicines also increase the risk of accidental
hypothermia. They include drugs used to treat anxiety, depression,
or nausea, and some over-the-counter cold remedies. Ask your
doctor how your medicines affect body heat. In addition to some
medication, alcoholic drinks lower the body’s ability to retain
heat. (Source: excerpt from Accidental Hypothermia -- Age Page -- Health Information: NIA)
About medication causes:
Another misdiagnosis possibility is that a particular medication or
substance may be the real cause of the disease.
Certain medications, chemicals, toxins or substances
may possibly be underlying causes of Hypothermia.
Side effects of medications, or exposure
to toxins, chemicals, or other substances may cause a symptom or condition.
Hence, they become possible underlying causes of Hypothermia
but are often misdiagnosed or overlooked as a cause.
For a general overview of this misdiagnosis issue,
see Medication Underlying Cause Misdiagnosis.